# SDR AU510001911

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520N
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 537432
- Condition: Damaged
- Location: Crankshaft
- Part time: 1,516 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE CRANKSHAFT GEAR MISSING TEETH.  SUSPECT CAUSED BY A PIECE OF METAL FROM THE STARTER ADAPTER GEAR JAMMING IN THE GEAR TEETH. METAL CONTAMINATION OF ENGINE. (CASA NR 510001911)
